Über Matrizen, deren Eigenwerte im Einheitskreis liegen.

R.Z. Domiaty

Monatshefte für Mathematik (1968)

  • Volume: 72, page 419-426
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Domiaty, R.Z.. "Über Matrizen, deren Eigenwerte im Einheitskreis liegen.." Monatshefte für Mathematik 72 (1968): 419-426. <http://eudml.org/doc/177441>.

@article{Domiaty1968,
author = {Domiaty, R.Z.},
journal = {Monatshefte für Mathematik},
keywords = {linear algebra, forms},
language = {ger},
pages = {419-426},
title = {Über Matrizen, deren Eigenwerte im Einheitskreis liegen.},
url = {http://eudml.org/doc/177441},
volume = {72},
year = {1968},
}

TY - JOUR
AU - Domiaty, R.Z.
TI - Über Matrizen, deren Eigenwerte im Einheitskreis liegen.
JO - Monatshefte für Mathematik
PY - 1968
VL - 72
SP - 419
EP - 426
LA - ger
KW - linear algebra, forms
UR - http://eudml.org/doc/177441
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.